Zur Minimalität Trigonometrischer Polynomoperatoren.

Robert Schumacher

Manuscripta mathematica (1976)

  • Volume: 19, page 133-142
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Schumacher, Robert. "Zur Minimalität Trigonometrischer Polynomoperatoren.." Manuscripta mathematica 19 (1976): 133-142. <http://eudml.org/doc/154409>.

author = {Schumacher, Robert},
journal = {Manuscripta mathematica},
pages = {133-142},
title = {Zur Minimalität Trigonometrischer Polynomoperatoren.},
url = {http://eudml.org/doc/154409},
volume = {19},
year = {1976},

AU - Schumacher, Robert
TI - Zur Minimalität Trigonometrischer Polynomoperatoren.
JO - Manuscripta mathematica
PY - 1976
VL - 19
SP - 133
EP - 142
UR - http://eudml.org/doc/154409
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.